Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some existence theorems in the calculus of variations. I. The Dresden corner condition


Author: E. J. McShane
Journal: Trans. Amer. Math. Soc. 44 (1938), 429-438
MSC: Primary 49J05
DOI: https://doi.org/10.1090/S0002-9947-1938-1501975-7
MathSciNet review: 1501975
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05

Retrieve articles in all journals with MSC: 49J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501975-7
Article copyright: © Copyright 1938 American Mathematical Society

American Mathematical Society